# SDR SWAA061975

- Difficulty date: June 8, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N330SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23694
- Aircraft time: 60,449 hours, 55,985 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: 654645262A
- Part serial: MA5890
- Condition: Broken
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT WING NR 4 GROUND SPOILER OUTBOARD ATTACH LUG BROKEN.  REMOVED AND REPLACED NR 4 SPOILER PER MM.
